Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 124, NWS Albuquerque, NM

June 9, 2018Harding County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 9, 2018, 5:25 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2018, 5:25 PM MDT (23:25 UTC)
Expired
Jun 9, 2018, 5:47 PM MDT
In force
22 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Harding County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 119 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2786 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

779 
WUUS55 KABQ 092325
SVRABQ
NMC021-047-100015-
/O.NEW.KABQ.SV.W.0124.180609T2325Z-180610T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
525 PM MDT SAT JUN 9 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern San Miguel County in northeastern New Mexico...
  Southeastern Harding County in northeastern New Mexico...

* Until 615 PM MDT.

* At 525 PM MDT, a severe thunderstorm was located 7 miles east of
  Mosquero, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mosquero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3568 10403 3584 10392 3580 10338 3550 10339
TIME...MOT...LOC 2325Z 282DEG 26KT 3573 10382 

HAIL...1.25IN
WIND...60MPH
 
$$

40
1 follow-up statement
868 
WWUS55 KABQ 092347
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
547 PM MDT SAT JUN 9 2018

NMC021-047-092356-
/O.CAN.KABQ.SV.W.0124.000000T0000Z-180610T0015Z/
San Miguel-Harding-
547 PM MDT SAT JUN 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN MIGUEL AND
SOUTHEASTERN HARDING COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3568 10403 3584 10392 3580 10338 3550 10339
TIME...MOT...LOC 2345Z 282DEG 26KT 3570 10363 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:46 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 2:46 PM MDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
246 PM MDT Sat Jun 9 2018

.SYNOPSIS...
High clouds have moved northward across southwest and south central
New Mexico this afternoon. This cloud cover has inhibited shower and
thunderstorm development, but isolated to scattered showers and
thunderstorms are expected this afternoon and evening east of the
central mountains. Drier air will move eastward across New Mexico
Sunday. Enough moisture will remain in the southeast plains to
produce isolated thunderstorms Sunday afternoon. A strong upper
level high will move northward across New Mexico Monday and Tuesday
with dry and hot weather expected both days. As the upper high drifts
to the east Wednesday and Thursday, daytime temperatures will be
slightly cooler and increasing moisture will provide a slight
increase in shower and thunderstorm activity. A surge of subtropical
moisture from the south is possible Friday and Saturday with the
potential for increasing shower and thunderstorm coverage and cooler
temperatures.

&&

.DISCUSSION...
High clouds have increased over southwest and south central NM through
early this afternoon. The significant cloud cover across these areas
has reduced instability, and surface based CAPE values in these
areas are generally less than 250 J/kg. Available moisture increases
to the east of the central mountains with precipitable water values
near 0.5 inches in the northeast highlands to around 1 inch in the
southeast plains. Surface based CAPE values will exceed 2000 J/kg in
the far eastern plains this afternoon and evening with lifted indices
near minus 6 C. The shear environment east of the central mountains
will be weak again today with 0-6 km bulk shear less than 20 knots.
The main threat this afternoon and evening from thunderstorms east of
the central mountains will be strong winds, while there will be a
lesser threat for large hail. Showers and thunderstorms will be
isolated in the highlands east of the central mountains and scattered
across the eastern plains.

As a large trough in the Pacific Northwest and northern Great Basin
moves eastward Sunday, winds aloft over NM will shift to the west.
GFS and ECMWF both show a weak shortwave trough moving over central
and eastern NM Sunday morning, followed by a weak shortwave ridge
Sunday afternoon. The air mass behind the shortwave trough is
forecast to be much drier, and low and mid level moisture will be
scoured out from west to east Sunday afternoon. Enough moisture will
linger across the southeast plains Sunday afternoon to generate
isolated showers and thunderstorms.

Models are in good agreement Monday and Tuesday, and forecast a large
upper high building northward over NM. A 592-dm 500 millibar high is
projected to be centered over NM by Tuesday afternoon. The upper high
will bring dry and hot weather to the region with high temperatures
both days 5 to 10 degrees above normal. The upper high is forecast to
shift slowly to the east Wednesday and Thursday, as a strong upper
low moves inland across the Pacific Northwest and southwest British
Columbia. This will pattern will allow mid level moisture from
northwest MX to move across NM Wednesday and Thursday with slight to
low chances of afternoon and evening showers and thunderstorms
across much of the area. A deeper tap of subtropical moisture will be
possible Friday and Saturday, as models are showing a deep trough
over the interior western U.S. and the upper high over the Southern
Plains. Uncertainty in these model solutions is still significant, so
probabilities of precipitation on Friday and Saturday have only been
increased slightly.

28

&&

.FIRE WEATHER...

...FIRE WEATHER WATCH SUNDAY AFTERNOON UNTIL EARLY EVENING FOR THE
NORTHWEST HIGHLANDS AND PLATEAU, NORTH CENTRAL MOUNTAINS AND
NORTHEAST HIGHLANDS DUE TO STRONG WIND AND LOW HUMIDITY...

Scattered to isolated showers and thunderstorms are expected east of
the central mountain chain this evening, with more isolated activity
westward to the continental divide. A mixture of wet and dry storms
is expected west of the central mountain chain, with mainly wet cells
farther east. Locally scattered cells are expected in the Jemez
Mountains and West Central Highlands, where mainly the higher
elevations have an LAL of 6 for this evening.

An upper level ridge will pass north of NM during the latter half of
the weekend steering much drier air over the state on Sunday.  Winds
aloft will strengthen and a lee trough will develop causing west and
southwest winds to become breezy in the Northwest Highlands,
Northwest Plateau, North Central Mountains and Northeast Highlands.
Humidities will crater below 15 percent in these areas as
temperatures soar a few to 9 degrees above normal and widespread
Haines of 6 develop. Therefore, with this forecast package we are
issuing a Fire Weather Watch for these areas. The area of strongest
winds is only marginally large enough to warrant this Watch, but the
coverage and intensity of the ongoing drought, ongoing fires in the
region, and the setup with a mixture of wet and dry storms today,
warrant extra caution. Winds will be weaker elsewhere across the
forecast area on Sunday (though still gusty), and humidities should
remain above 15 percent across much of the eastern plains.

A weak back door cold front will sag into the eastern plains Sunday
night and Monday, and the upper level trough will exit the region to
the northeast, enabling surface winds to weaken.  Humidities will
rise above 15 percent in eastern Union County, while falling to
critical thresholds elsewhere. The mid-level high pressure system
will begin to build back overhead from the south, allowing high
temperatures to rebound along the central mountain chain and across
the southern half of the forecast area.

The back door front may dip further into the eastern plains for
Tuesday, with a little cooling there. Humidities may also rise above
15 percent across much of the plains on Tuesday.

Wednesday through the end of the week ahead, a monsoon-like plume of
moisture will steer northward over the area as an upper level low
pressure system penetrates the Pacific northwest and the mid-level
high shifts eastward over TX and OK.  Daily rounds of showers and
thunderstorms are likely to favor western, northern and central
areas with periods of activity on the eastern plains. With PWATs
around 0.75 to 1 inch, wetting precipitation is expected with a
risk of flash flooding in and below recent burn scars.

&&

.AVIATION...
18Z TAF CYCLE
With better moisture in place SCT to ISOLD showers and thunderstorms
are expected this afternoon and evening. Most of the SCT activity
will be in the south central mountains and across the eastern
plains. Mainly dry microbursts are expected west of the central
mountain chain, with a mixture of wet and dry microbursts along the
central mountain chain, and wetter variety microbursts farther east.
Erratic wind gusts to 45 kt will be possible near any convection, as
well as some hail mainly along and east of the central mountain
chain. Drier weather and stronger winds are expected Sunday as an
upper level trough passes north of NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  91  51  89 /   5   0   0   0
Dulce...........................  50  85  45  85 /   5   0   0   0
Cuba............................  56  85  50  85 /  10   5   0   0
Gallup..........................  48  88  43  89 /   5   0   0   0
El Morro........................  50  84  45  85 /  10   0   0   0
Grants..........................  51  89  47  89 /  10   0   0   0
Quemado.........................  53  85  48  86 /  10   5   0   0
Glenwood........................  59  94  57  95 /  10   0   0   0
Chama...........................  40  79  38  79 /   5   5   0   0
Los Alamos......................  62  84  58  85 /  20  10   0   0
Pecos...........................  58  83  57  85 /  20  10   0   0
Cerro/Questa....................  50  81  48  82 /  10  10   0   0
Red River.......................  47  70  45  73 /  10  10   0   0
Angel Fire......................  38  76  34  78 /  10   5   0   0
Taos............................  48  86  44  87 /  10   5   0   0
Mora............................  52  81  49  84 /  20  10   0   0
Espanola........................  60  90  55  92 /  10   5   0   0
Santa Fe........................  60  84  57  86 /  20   5   0   0
Santa Fe Airport................  58  87  55  89 /  10   5   0   0
Albuquerque Foothills...........  63  92  60  92 /  10   5   0   0
Albuquerque Heights.............  65  93  62  92 /  10   5   0   0
Albuquerque Valley..............  60  94  57  94 /  10   5   0   0
Albuquerque West Mesa...........  61  94  58  94 /  10   5   0   0
Los Lunas.......................  52  94  50  94 /  10   5   0   0
Rio Rancho......................  64  94  60  94 /  10   5   0   0
Socorro.........................  64  95  61  97 /  10  10   0   0
Sandia Park/Cedar Crest.........  57  86  55  86 /  10  10   0   0
Tijeras.........................  56  88  54  88 /  10   5   0   0
Moriarty/Estancia...............  51  90  48  91 /  10  10   0   0
Clines Corners..................  56  85  53  87 /  20  10   0   0
Gran Quivira....................  59  87  57  89 /  20  10   0   0
Carrizozo.......................  62  89  61  92 /  20  10   5   5
Ruidoso.........................  55  82  56  86 /  30  20   5   5
Capulin.........................  53  85  52  84 /  20  10   0   0
Raton...........................  49  89  49  89 /   5  10   0   0
Springer........................  50  90  49  91 /  10  10   0   0
Las Vegas.......................  54  85  52  88 /  20  10   0   0
Clayton.........................  60  90  58  88 /  40   5   5   0
Roy.............................  56  88  55  89 /  30  10   5   0
Conchas.........................  62  95  59  96 /  40  10   0   0
Santa Rosa......................  62  93  61  96 /  30  10   0   0
Tucumcari.......................  64  96  63  98 /  40  10   5   0
Clovis..........................  62  90  61  95 /  40  10   5   0
Portales........................  63  92  62  97 /  40  10   5   0
Fort Sumner.....................  63  93  62  99 /  40  10   5   0
Roswell.........................  66  96  65 102 /  40  10   5   0
Picacho.........................  64  88  64  94 /  30  20   5   5
Elk.............................  59  85  60  91 /  30  20   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 9, 3:14 AM MDT, 14 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Sat Jun 9 2018

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
314 AM MDT Sat Jun 9 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Isolated dry thunderstorms are expected today over the west central
high terrain where gusty outflow winds and dry lightning strikes are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Jun 9, 2:48 PM MDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
248 PM MDT SAT JUN 9 2018

NMZ533-092115-
Guadalupe County-
248 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 315 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Santa Rosa, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Santa Rosa, Puerto De Luna and Cuervo.

This includes Interstate 40 between Mile Markers 274 and 295.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3481 10464 3493 10472 3515 10440 3491 10425
TIME...MOT...LOC 2048Z 241DEG 20KT 3491 10461

40
Special weather statement, Jun 9, 3:17 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT SAT JUN 9 2018

NMZ526-539-092130-
Eastern Lincoln County-South Central Mountains-
317 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
330 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arabela, or 30 miles east of Ruidoso, moving northeast
at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Arabela.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3352 10531 3369 10504 3346 10489 3346 10491
      3336 10521
TIME...MOT...LOC 2117Z 241DEG 19KT 3348 10519

40
Special weather statement, Jun 9, 3:19 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
319 PM MDT SAT JUN 9 2018

NMZ528-531-092145-
Far Northeast Highlands-Harding County-
319 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND EAST
CENTRAL MORA COUNTIES UNTIL 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Mills, or 17 miles east of Wagon Mound, moving
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Roy and Mills.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3585 10442 3601 10453 3618 10425 3594 10410
TIME...MOT...LOC 2118Z 241DEG 19KT 3597 10440

40
Special weather statement, Jun 9, 3:33 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
333 PM MDT SAT JUN 9 2018

NMZ539-092200-
Eastern Lincoln County-
333 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
400 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arabela, or 32 miles east of Ruidoso, moving east at
15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Lincoln County.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3353 10525 3356 10520 3366 10498 3340 10489
      3336 10519
TIME...MOT...LOC 2133Z 253DEG 13KT 3348 10514

40
Special weather statement, Jun 9, 3:53 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
353 PM MDT SAT JUN 9 2018

NMZ528-529-531-532-092230-
Far Northeast Highlands-Eastern San Miguel County-Harding
County-Northeast Highlands-
353 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL...WEST
CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 430 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Roy, or 19 miles west of Mosquero, moving east at
15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Roy and Solano.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3576 10446 3595 10436 3597 10400 3564 10403
TIME...MOT...LOC 2152Z 275DEG 14KT 3586 10429

40
Special weather statement, Jun 9, 4:20 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
420 PM MDT SAT JUN 9 2018

NMZ529-532-092245-
Eastern San Miguel County-Northeast Highlands-
420 PM MDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 445 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Maes, or 31 miles south of Wagon Mound, moving
northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of north central San
Miguel County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3545 10456 3561 10467 3578 10441 3578 10430
      3560 10417
TIME...MOT...LOC 2220Z 237DEG 21KT 3557 10454

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:06 PM MDTSevere Thunderstorm WarningABQUnion54 min
Jun 8, 6:11 PM MDTSpecial Weather StatementABQHarding34 min
Jun 8, 6:13 PM MDTSpecial Weather StatementABQSan Miguel32 min
Jun 8, 6:31 PM MDTSpecial Weather StatementABQHarding29 min
Jun 8, 6:52 PM MDTAreal Flood AdvisoryABQUnion113 min
Jun 8, 6:56 PM MDTSpecial Weather StatementABQUnion34 min
Jun 8, 7:32 PM MDTSpecial Weather StatementABQUnion28 min
Jun 8, 8:08 PM MDTSpecial Weather StatementABQQuay52 min
Jun 8, 8:09 PM MDTSpecial Weather StatementABQQuay36 min
Jun 8, 9:06 PM MDTSpecial Weather StatementABQQuay24 min
Jun 8, 9:30 PM MDTSpecial Weather StatementABQQuay45 min
Jun 8, 9:51 PM MDTSpecial Weather StatementABQCurry24 min
Jun 8, 10:08 PM MDTSevere Thunderstorm WarningABQCurry, Quay67 min
Jun 8, 11:16 PM MDTSpecial Weather StatementABQCurry44 min
Jun 8, 11:37 PM MDTSevere Thunderstorm WarningABQQuay, Roosevelt23 min
Jun 9, 12:03 AM MDTSpecial Weather StatementABQCurry27 min
Jun 9, 12:06 AM MDTSpecial Weather StatementABQCurry24 min
Jun 9, 12:15 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt45 min
Jun 9, 12:24 AM MDTSevere Thunderstorm WarningABQSan Miguel51 min
Jun 9, 12:44 AM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 9, 12:45 AM MDTSpecial Weather StatementABQQuay30 min
Jun 9, 1:00 AM MDTSpecial Weather StatementABQCurry45 min
Jun 9, 1:16 AM MDTSevere Thunderstorm WarningABQQuay, San Miguel33 min
Jun 9, 1:20 AM MDTSpecial Weather StatementABQ25 min
Jun 9, 1:48 AM MDTSpecial Weather StatementABQQuay27 min
Jun 9, 2:18 AM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel42 min
Jun 9, 4:40 AM MDTSpecial Weather StatementABQCurry35 min
Jun 9, 2:13 PM MDTAreal Flood AdvisoryABQDe Baca, Lincoln2 hr
Jun 9, 2:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jun 9, 2:52 PM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan12 hr
Jun 9, 3:17 PM MDTSpecial Weather StatementABQLincoln13 min
Jun 9, 3:19 PM MDTSpecial Weather StatementABQHarding26 min
Jun 9, 3:33 PM MDTSpecial Weather StatementABQLincoln27 min
Jun 9, 3:53 PM MDTSpecial Weather StatementABQHarding37 min
Jun 9, 4:05 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel115 min
Jun 9, 4:20 PM MDTSpecial Weather StatementABQSan Miguel25 min
Jun 9, 4:40 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel39 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.